# SDR SWIA972271

- Difficulty date: January 13, 2001
- Submitted: January 15, 2001
- Operation: Air carrier
- Aircraft: N409SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7056
- Aircraft time: 16,362 hours, 14,592 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS WINDSHIELD CRACKED AT FL 330.  DIVERTED TO RAP.  REMOVED AND REPLACED CAPTAINS WINDSHIELD WITH NEW WINDSHIELD IAW CRJ MM 56-11-01.  LEAK CHECKS OK.  P/N ON:  PPG-NP-139321-5, S/N ON:  151H8911, SN/ OFF:  94173H8253.
